# SDR MALA020166

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3460, RIGHT MAIN GEAR WILL NOT INDICATE UP AND LOCKED.  AIR TURNBACK TO MSP.  MAINTENANCE CLEANED AND LUBED UP LOCKS, ADJUSTED GEAR DOOR IAW AMM 32-10-21.  RAN GEAR UP AND DOWN SEVERAL TIMES.  OPS CHECK GOOD.
